# SDR AU981094

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD CRACKED IN THE FOLLOWING AREAS:  SIDE CHORDS AT WL 207 LT AND WL 207 RT (2 CRACKS).  VERTICAL CHORD AT LBL 5.7 AFT FACE 3.  INTERCOSTALS AT WL 197 LT AND WL 195 RT (2 CRACKS).  FOUND DURING EDDY CURRENT INSPECTION.
